ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 18, 2016, Issue 2

Paired Integral Operators with Homogeneous-Difference Kernels


Avsyankin O. G.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.3-11.
DOI 10.23671/VNC.2016.2.5913
 

Category of MRR-Groups over a Ring RR


Amaglobeli M.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.12-18.
DOI 10.23671/VNC.2016.2.5914
 

The First Boundary Value Problem for a Degenerate Hyperbolic Equation


Balkizov Zh. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.19-30.
DOI 10.23671/VNC.2016.2.5915
 

On the Cauchy Problem in the Theory of Coefficient Inverse Problems for Elastic Bodies


Vatulyan A. O. , Gukasyan L. S. , Nedin R. D.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.31-40.
DOI 10.23671/VNC.2016.2.5916
 

On the Number of Connected Components of the Complement of Limiting Spectrum of Toeplitz Band Matrices


Zolotikh S. A. , Stukopin V. A.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.41-48.
DOI 10.23671/VNC.2016.2.5917
 

Regularized Summation of Haar Series of Continuous Functions


Kazarian M. L.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.49-54.
DOI 10.23671/VNC.2016.2.5918
 

Application of Simonenko-Kozak's Local Principe in the Section Method Theory of Solving Convolution Equations with Operator Coefficients


Lukin A. V.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2.
DOI 10.23671/VNC.2016.2.5919
 

On a Discrete Hardy Type Inequality with Logarithmic Weight


Nasibullin R. G.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.67-75.
DOI 10.23671/VNC.2016.2.5920
 

Inverse Problem for a Third Order Fredholm Integro-Differential Equation with Degenerate Kernel


Yuldashev T. K.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 2. P.76-85.
DOI 10.23671/VNC.2016.2.5921
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт